# SDR AWXA9700559

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002782
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENT INFORMED FLIGHT DECK OF FUEL SMELL IN AFT OF AIRCRAFT.  APU WAS SHUT DOWN IN FLIGHT.  FUEL SMELL GRADUALLY DISAPPEARED.  SMELL WAS NOTICED IN FLIGHT ONLY AFTER TAKEOFF.  RAN APU.  SELECTED PACKS ON, NO SMELL NOTED.  NO EXTERNAL FUEL LEAKS NOTICED ON SHUTDOWN.
